Hi Nikki, thanks so much for replying.i am sorry for all you have gone through and I know the fact you have triple negative must create more anxiety as you have no other treatment following the chemo. I have a friend who was diagnosed with same and she struggles with the fact she feels she has no "safety blanket". Not sure if you were aware of this, but I had a discussion with my oncologist about hormonally receptive cancer versus triple negative and one thing she said stuck in my mind: that the longer one gets from diagnosis of triple negative cancer in terms of time, the less likely the cancer will ever return. Whereas with hormonal cancer it can come back 10, 15, 20 years later. So if there is ever even a small silver lining one can take from these situations, then there is possibly one for you! It is comforting to know that others feel exactly as I do, without wishing other people to feel they are becoming a fruit loop, as that is exactly what I feel so it's good to know I am not alone! Thanks for taking the time to reply Nikki. I wish you all the best for your continuing journey. X
Hi everyone, I was diagnosed with BC in August 2013. I caught the cancer early and had no chemo or radiotherapy, but had to have a mastectomy ( and reconstruction ) as I had a lot of pre-cancerous cells around the two invasive tumours. I was put on Tamoxifen in January 2014, then started zoladex in March of the same year. I don't know why, but I seem to be struggling more now with anxiety than I did in the early stages. At the end of last year I suddenly developed vaginal discharge. Had some tests (transvaginal US) and nothing untoward found so oncologist put it down to Tamoxifen even though I had been on Tamoxifen almost two years at the point the discharge started-has this happened to anyone else? I stopped zoladex after 2 years, so my last injection was 4 months ago. In the last month or so I have had discomfort in my pelvis (almost as if my system is trying to kick start itself, though that is unlikely to happen as I am now 51 and my periods stopped when I started the Tamoxifen). Knowing that Tamoxifen increases risk of womb cancer, I paid myself for another US and it was noted my womb lining had increased from 3.8mm at my January US to 8mm, together with presence of some fluid in the womb. I know zoladex is used to thin womb lining so I guess no surprise that it has got thicker, but my dr doesn't seem unduly concerned but the thickening or the fluid and has said this isn't significant in itself and they will only follow up if I start to have irregular bleeding. I just wish I could stop thinking every change or ache and pain in my body is my cancer having spread (like when I get a sore shoulder muscle and think it is in my liver) or a new cancer (like my pelvic discomfort signifying ovarian or womb cancer). It is just exhausting me. I feel hypersensitive to every niggle and spend my days prodding parts of my body, googling, and convincing myself my cancer, or a cancer is on its way back and it is just a matter of when, so I have to stay vigilant. I am not living my life, just sitting in the waiting room watching it pass by. And then I feel guilty too as I know there are so many who have been through so much worse, and I tell myself to pull myself together every day, but then go through the same repeat pattern the next day. It would be good to know how others have got through this. Also helpful to know if anyone has suffered effects when zoladex was stopped (as I can't find anything that tells me what to expect) or if anyone on Tamoxifen suddenly started getting discharge 2 years after starting it. (Another thing I can't find much reference to on the sites-just says it is a common side effect but nothing about the type of discharge etc So of course I have convinced myself it could be cervical cancer. ) Many thanks for reading my post. I would love to hear of others who have been through similar and come out the other end.